# SDR DLL10980761

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RTN INSPECTION OF THE FS 449 BLKHD WALL, TYP DAMAGE WAS FOUND TO THE RT NLG TRUNNION FITTING.  REPAIRED PER ERA 331464-14AD.
